Advil® (Ibuprofen) - 200mg (24 Caplets)
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years.
Powerful pain relief. Period. Advil® Menstrual Pain provides non-drowsy relief of tough cramps, headaches and backaches for up to six hours. It targets the cause of menstrual cramps and discomfort to provide relief of all your period pains.
Buscopan Cramps Tablets treat the cause of the pain rather than masking the symptoms. It contains the active ingredient, hyoscine butylbromide, which has an anti-spasmodic action that relaxes the spasm in the digestive tract to ease the pain and discomfort of stomach cramps in one simple tablet.
Cardiologist Recommended Ecotrin® Low Strength 81mg aspirin contains Â¼ the medicine of Regular Strength. Taking aspirin daily may reduce the risk of heart attacks and certain strokes, but speak to your doctor first about whether aspirin is right for you. Ecotrin® is always enteric safety coated and designed to dissolve
Galpharm Paracetamol - 500mg (16 Tablets)
For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and pains including muscle pains and backache. Symptomatic relief of rheumatic aches and pains, influenza, feverishness, feverish colds.
For menstrual relief, keep Midol Complete Multi-Symptom Relief, 24-count in your medicine cabinet. It provides maximum strength, multi-symptom relief for cramps, bloating, fatigue, backache and headache. Even water weight and muscle fatigue are no match for the pain reliever, diuretic and antihistamine in this Midol acetaminophen.
Midol Complete Multi-Symptom Relief:
Nurofen Plus 200mg Tablets contains Ibuprofen and Codeine for providing double-action pain relief for moderate to acute pain.
Nurofen Plus 200mg Tablets is developed with a combination of Ibuprofen and Codeine to help you double the efforts of relieving your pain than taking a single painkiller alone. These tablets work at
Nuromol Double Action 24 contains 200mg Ibuprofen and 500mg Paracetamol, to give you fast and effective relief from a variety of ailments, including period pains, headaches, and dental and muscular pains amongst others.
Nuromol Double Action 24 is used for the temporary relief of mild to moderate pain using a double
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
For the Relief Of:
Tension headaches, period pains, toothache, headaches, migraines, backache, rheumatic and muscle pain, neuralgia, sore throats, feverishness, helps reduce temperature, aches and pains of colds and flu.